Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

High-gain adaptive lambda-tracking for nonlinear systems

Author(s):

F. Allgöwer, J. Ashman, A. Ilchmann
Conference/Journal:

Automatica, vol. 33, no. 5, pp. 881-888
Abstract:



Year:

1997
Type of Publication:

(01)Article
Supervisor:



No Files for download available.
% Autogenerated BibTeX entry
@Article { AllAsh:1997:IFA_1153,
    author={F. Allg{\"o}wer and J. Ashman and A. Ilchmann},
    title={{High-gain adaptive lambda-tracking for nonlinear systems}},
    journal={Automatica},
    year={1997},
    volume={33},
    number={5},
    pages={881--888},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1153}
}
Permanent link